# SDR DALA2022100606493

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,320 hours, 19,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:17L. CORRECTIVE ACTION: RE-SECURED EMERGENCY EXIT SIGN COVER AT 17L. OK FOR SVC (2437978)
